# SDR ASAA2014030807106

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,960 hours, 7,552 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Hf 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED HF1 CIRCUIT BREAKER OUT ON P18-2.  ACFT GROUNDED.  ACCOMPLISHED GVI OF CIRCUIT BREAKER.  RESET CIRCUIT BRAKER IAW AMM 20-60-01.  ACCOMPLISHED HF COMMUNICATION SYS TEST IAW AMM 23-11-00.  OPS CHECKED NORMAL.
